i was recently told by my doctor that trace amounts of protein were found in my urine. i have had a long history of kidney stones, over 10 yrs and have been seen a urologist for kidney stones. could the trace amounts of protein in my urine be connected to the nephrolithisis? my md (not my urologist) prescribed an ace inhibitor benazipril 10 mg to protect my kidneys from damage, and said the the trace amounts of protein in my urine may be due to the kidney stones. is this the usual therapy and should i worry about renal failure?
I have MSK and both of my kidneys are FULL of stones. I also always show protein in
my urine! Both my uro and GP have not been really concerned, but a friend a patient pharmacist, told me I need to be on the meds you mentioned to prevent kidney damage.
Both of my doctors however said the only way to really tell if the protein levels are significant is do to a 24 hour urine. So am to do one AFTER my son's wedding when I can afford it.
Did your doctor have you do one?
Are experiencing any side effects of this medication? I am just curious so I know what to expect if that is needed.
how much protein do you show in your urine? protein in urine could be a sign of progressive kidney failure. i am going to be taking a 24 hr urine in October 2009, hopefully the news is good. as far as the benazepril 10mg i haven't had any side effects...one of the most common side effects with blood pressure pills is a cough that could appear at anytime. also it is a good idea to keep your blood pressure below 130/80. sorry i took so long to answer.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.